# SDR RAIA201812210006

- Difficulty date: December 21, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,037 hours, 25,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT ROD CUP HOLDER SUPPORT BRACKET IS CRACKED. REMOVED AND REPLACED CARGO DOOR ROD CUP SUPPORT VRACKET.
